# SDR 029041702

- Difficulty date: April 17, 2002
- Submitted: April 18, 2002
- Operation: General aviation
- Aircraft: N6NR
- Make and model: Rkwell NA26565
- Aircraft serial: 46529
- Aircraft time: 9,564 hours, 6,143 cycles
- Engine: Alidsg TFE7313AR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 306588002087
- Condition: Cracked
- Location: Hyd System
- Part time: 9,564 hours, 6,143 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

PILOTS STARTED TAXI OUT TO TAKEOFF.  IN PROCESS CONDUCTED THE LANDING  SPOILER EXTENSION OPERATIONAL TEST WHICH SURGES AND SLAMS THE HYDRAULIC SYSTEM FAIRLY HARD.  WITHIN A FEW SECONDS RECEIVED MASTER WARNING CAUTION LIGHT AND NOTICED LOW HYDRAULIC PRESSURE.  RETURNED TO HANGAR.  INSPECTION REVEALED .75 INCH LONG STRESS CRACK IN UPPER FORWARD RADIUS OF ALUMINUM HYDRAULIC LINE THAT WAS UNDETECTABLE TO THE EYE UNTIL UNLESS HYD PUMP WAS ON.  PROBABLE CAUSE IS MOST LIKELY WORK HARDENING AND STRESS DUE TO SURGES AND HYDRAULIC SYSTEM SLAM EXPERIENCED WITH SUDDEN SPOILER BOARD EXTENSION ON LANDINGS.
